Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

has anyone experienced any side effects from accutane. I think it is what made me lose alot o hair! now i dont know if im going bald or thats where it will end. Anyone else had any similar experience or noticed any other side effects. redface.gif

Share this post


Link to post
Share on other sites

hair loss is a known possible side effect of taking accutane.

however.....its rare that it is permanent....in most cases it should all return to normal.

Share this post


Link to post
Share on other sites

Yeh i knew it was a possible side effect but didnt actuall think it would happen. Heres hoping my hair will come back. Do you have any idea of how long we are talking??? it has been awhile

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×